Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/255828
Title: Решение уравнения Шредингера для квантовых систем в периодических полях
Authors: Ничипор, И. В.
Феранчук, И. Д.
Ульяненков, А. П.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Физика
Issue Date: 1991
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета имени В. И. Ленина. Сер. 1, Физика. Математика. Механика. – 1991. – № 3. – С. 11-14.
URI: https://elib.bsu.by/handle/123456789/255828
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1991, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
11-14.pdf198,44 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.